Jump to content

Search the Community

Showing results for tags 'wellbutrin sr'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships
  • The commons
  • Current events
    • Events, controversies, actions
    • In the media
    • Success stories: Recovery from withdrawal
    • From journals and scientific sources

Found 1 result

  1. I'm a 27 year old female and I was prescribed to Wellbutrin a year and a half ago. I had never taken any type of psychiatric medication previous to this, and was prescribed to Wellbutrin by a physician that insisted it would help with the depressive symptoms that I was experiencing due to a generalized anxiety disorder (GAD). My primary disorder at the time was GAD, and the only reason that I was experiencing depressive symptoms, is because of the change in my demeanor since becoming constantly worried about the possibility of having an anxiety attack in any social situation. The first time that I went to see a general practitioner about my general anxiety disorder, she immediately wrote me a prescription for Prozac, I took the medication a grand total of three days before having a pretty bad car accident while driving my brother to school. I went back to the doctor and she decided that it would be better if I tried going the antidepressant route. At the time I started Wellbutrin I was in my first semester of graduate school and the effects of Wellbutrin were welcome. I was able to concentrate better than ever before, and was getting all A's in school. It went this way for a little over a year, until 3 months ago when I started seeing a return of my panic attacks. I went back to the doctor and she told me that it sounded like I was building up a resistance to the dosage of medication that I was taking. I was taking a once daily immediate release dosage of 75 mg of Wellbutrin at the time and she decided it would be a good idea to up my dosage to 100 mg of sustained release in order to get me back to a base line. I went home with the medication and thought about what the up dosage meant. I had a lot to consider... I didn't want to be dependent on the medication for the rest of my life. Especially since I was taking an antidepressant medication when I didn't even actually have depression. That day I decided that I was going to quit the medication altogether.. without my doctor’s consent… I had NO IDEA how bad of an idea that would turn out to be. Fast forward to a week and a half after trying to quit wellbutrin cold turkey and I was a COMPLETE DISASTER. I was experiencing suicidal ideation (the first time I’d ever had ANY thoughts like this), MAJOR anhedonia, memory issues and extreme fatigue. I went back to my doctor to get help, because I was scared of what I was going to do. Long story short, she ended up putting me on the Wellbutrin SR 100 mg anyways so that I could level out before I started my taper process. I took the 100 mg SR every day for about 2 weeks and was having some really uncomfortable side effects. So I decided it was time for me to start weening myself off of it. I took the 100 mg SR every other day for two weeks and then every two days for another two weeks, so all in all I tapered off of the medication over a month. I know now that this was WAY too fast, but it’s too late for me to try to go back on it for a slower taper. I’m just wondering if anyone else has a similar story to mine, that can tell me what kind of recovery timeline I’m looking at. I’m experiencing some pretty sever anhedonia and memory/concentration issues that present themselves in waves.
×

Important Information

By using this site, you agree to our Terms of Use.